zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Explicit solutions of some linear ordinary and partial fractional differintegral equations. (English) Zbl 1033.45006
The authors employ some general theorems and lemmas, related to fractional differintegrals (fractional differential and integral operators), to obtain (in a unified manner) particular solutions of second and third order homogeneous and non-homogeneous linear ordinary fractional differintegral equations and some partial fractional differintegral equations. They predict some interesting consequences and applications of their results. In addition to the references cited by them, following reference (from the point of view of applications of fractional differintegrals) may be of interest: {\it P. K. Banerji} and {\it A. M. H. Alhashemi} [Proc. Natl. Acad. Sci. India, Sect. A 69, 191--197 (1999; Zbl 0965.34073); J. Indian Acad. Math. 21, 155--167 (1999; Zbl 0994.34002)]; {\it Y. Deora} and {\it P. K. Banerji} [Fractional Calc. 5, 91--94 (1994; Zbl 0814.35089)].

45J05Integro-ordinary differential equations
45K05Integro-partial differential equations
26A33Fractional derivatives and integrals (real functions)
Full Text: DOI
[1] Hilfer, R.: Applications of fractional calculus in physics. (2000) · Zbl 0998.26002
[2] Lee, C. -Y.: Particular solutions of generalized linear second differential equations by fractional calculus. J. southeast univ. (English ed.) 14, 99-105 (1998) · Zbl 1290.35026
[3] Lee, C. -Y.: Application of fractional calculus to a linear third order (nonhomogeneous and homogeneous) ordinary differential equation. J. southeast univ. (English ed.) 15, 115-120 (1999) · Zbl 1006.34085
[4] Lee, C. -Y.; Yueh, W. -C.: Particular solutions for linear third order differential equations by N-fractional calculus operator $N{\gamma}$. Hsiu-ping J. Human. soc. Sci. 3, 209-224 (2001)
[5] Lin, S. -D.; Tu, S. -T.; Srivastava, H. M.: Explicit solutions of certain ordinary differential equations by means of fractional calculus. J. fract. Calc. 20, 35-43 (2001) · Zbl 1039.34003
[6] K. Nishimoto, Fractional Calculus, vols. I, II, III, IV, and V, Descartes Press, Koriyama, 1984, 1987, 1989, 1991, and 1996
[7] Nishimoto, K.: An essence of nishimoto’s fractional calculus (Calculus of the 21st century): integrations and differentiations of arbitrary order. (1991) · Zbl 0798.26007
[8] Nishimoto, K.; Srivastava, H. M.; Tu, S. -T.: Application of fractional calculus in solving certain classes of Fuchsian differential equations. J. college engrg. Nihon univ. Ser. B 32, 119-126 (1991) · Zbl 0728.34005
[9] Nishimoto, K.; Srivastava, H. M.; Tu, S. -T.: Solutions of some second-order linear differential equations by means of fractional calculus. J. college engrg. Nihon univ. Ser. B 33, 15-25 (1992) · Zbl 0745.34009
[10] I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, vol. 198, Academic Press, New York, London, Tokyo, and Toronto, 1999 · Zbl 0924.34008
[11] H.M. Srivastava, R.G. Buschman, Theory and Applications of Convolution Integral Equations, Kluwer Series on Mathematics and Its Applications, vol. 79, Kluwer Academic Publishers, Dordrecht, Boston, and London, 1992 · Zbl 0755.45002
[12] Srivastava, H. M.; Owa, S.; Nishimoto, K.: Some fractional differintegral equations. J. math. Anal. appl. 106, 360-366 (1985) · Zbl 0599.30026
[13] Srivastava, H. M.; Saxena, R. K.: Operators of fractional integration and their applications. Appl. math. Comput. 118, 1-52 (2001) · Zbl 1022.26012
[14] Tu, S. -T.; Chyan, D. -K.; Srivastava, H. M.: Some families of ordinary and partial fractional differintegral equations. Integral transform. Spec. funct. 11, 291-302 (2001) · Zbl 1031.34003
[15] Tu, S. -T.; Huang, Y. -T.; Chen, I-C.; Srivastava, H. M.: A certain family of fractional differintegral equations. Taiwanese J. Math. 4, 417-426 (2000) · Zbl 0966.34004
[16] Tu, S. -T.; Jaw, S. -J.: Solutions of a class of third order ordinary and partial differential equations via fractional calculus. Chung yuan J. 24, 7-12 (1996)
[17] Tu, S. -T.; Lin, S. -D.; Huang, Y. -T.; Srivastava, H. M.: Solutions of a certain class of fractional differintegral equations. Appl. math. Lett. 14, No. 2, 223-229 (2001) · Zbl 0979.34002
[18] Tu, S. -T.; Lin, S. -D.; Srivastava, H. M.: Solutions of a class of ordinary and partial differential equations via fractional calculus. J. fract. Calc. 18, 103-110 (2000) · Zbl 0969.34008